Skip to main content Accessibility help
×
Home

Méthodes géométriques et analytiques pour étudier l'application exponentielle, la sphère et le front d'onde en géométrie sous-riemannienne dans le cas Martinet

  • Bernard Bonnard (a1) and Monique Chyba (a2)

Abstract

Consider a sub-riemannian geometry (U,D,g) where U is a neighborhood of 0 in R 3, D is a Martinet type distribution identified to ker ω, ω being the 1-form: $\omega=dz-\frac{y^2}{2}dx$ , q=(x,y,z) and g is a metric on D which can be taken in the normal form: $g=a(q)dx^2+c(q)dy^2$ , a=1+yF(q), c=1+G(q), $G_{|_{x=y=0}}=0$ . In a previous article we analyze the flat case: a=c=1; we describe the conjugate and cut loci, the sphere and the wave front. The objectif of this article is to provide a geometric and computational framework to analyze the general case. This frame is obtained by analysing three one parameter deformations of the flat case which clarify the role of the three parameters $\alpha,\beta,\gamma$ in the gradated normal form of order 0 where: $a=(1+\alpha y)^2$ , $c=(1+\beta x+\gamma y)^2$ . More generally this analysis provides an explanation of the role of abnormal minimizers in SR-geometry.

Copyright

References

Hide All
[1] Agrachev, A., Bonnard, B., Chyba, M. and Kupka Sub-Riemannian, I. sphere in Martinet flat case. ESAIM:COCV 2 (1997) 377-448.
[2] A. Agrachev, C. El Alaoui and J.P. Gauthier, Sub-Riemannian metrics on R 3. Geometric Control and Non-holonomic Problems in Mechanics, Conference Proceedings Series, Canad. Math. Soc. (to appear).
[3] Agrachev, A.A. and Gamkrelidze, R.V., Exponentional representations of flows and chronological calculus. Math. USSR Sb. 35 (1979) 727-785.
[4] Agrachev, A.A. and Sarychev, A.V., Strong minimality of abnormal geodesics for 2- distributions. J. Dynamical and Control Systems 1 (1995) 139-176.
[5] A.A. Agrachev and A.V. Sarychev, Abnormal geodesics in SR-geometry subanalycity. Preprint (1997).
[6] A.A. Andronov, A.A. de Vitt and S.E. Khaikin, Theory of oscillations, Dover , New-York (1966).
[7] B. Bonnard, M. Chyba and I. Kupka, Non-integrable geodesics in SR-Martinet geometry, Proceedings AMS conference, Boulder (1997).
[8] Bonnard, B., Chyba, M. and Trélat, E., Sub-Riemannian geometry: one parameter deformation of the Martinet flat case. J. Dynamical and Control Systems 4 (1998) 59-76.
[9] B. Bonnard, G. Launey and E. Trélat, The transcendence we need to compute the Sphere and the Wave Front in Martinet SR-Geometry. to appear in Proc. of Steklov Institute.
[10] B. Bonnard and E. Trélat, The role of abnormal minimizers in SR-geometry. Preprint (1999).
[11] M. Chyba, Le cas Martinet en géométrie sous-Riemannienne, Thèse de l'Université de Bourgogne (1997).
[12] H. Davis, Introduction to non linear differential and integral equations, Dover, New-York, (1962).
[13] J. Dieudonné, Calcul infinitésimal, Hermann, Paris (1980).
[14] Dries, L.V.D., Macintyre, A. and Marker, D., The elementary theory of restricted analytic fields with exponentiation, Annals of Mathematics 140 (1994) 183-205.
[15] J. Ecalle, Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, Hermann, Paris (1992).
[16] G.H. Halphen, Traité des fonctions elliptiques, Gauthier-Villars, Tomes I à IV, Paris (1886).
[17] S. Jacquet, Distance sous-riemannienne et sous analycité. Preprint (1997).
[18] A.G. Khovanskii, Fewnomials, Trans. Math. Monographs 88, (1991) AMS.
[19] I. Kupka, Abnormal extremals. Preprint (1992).
[20] I. Kupka, Géométrie sous-Riemannienne, Séminaire Bourbaki (1996).
[21] D.F. Lawden, Elliptic functions and applications, Springer-Verlag, New-York (1989).
[22] E.B. Lee and L. Markus, Foundations of optimal control theory, John Wiley and Sons, New-York (1967).
[23] S. Lefschetz, Differential equations: geometry theory, Dover, New-York (1977).
[24] M.A. Liapounoff, Problème général de la stabilité du mouvement. Annals of Maths. Studies, Princeton University Press (1947).
[25] Lion, J.M. and Rolin, J.P., Théorèmes de préparation pour les fonctions logarithmo-exponentielles. Annales de l'Institut Fourier 47 (1997) 859- 884.
[26] W.S. Liu and H.J. Sussmann, Shortest paths for sub-Riemannian metrics of rank-2 distributions. Memoirs of the Americain Math. Society 118, (1995).
[27] Lojasiewicz, S. and Sussmann, H.J., Some examples of reachable sets and optimal cost functions that fail to be subanalytic. SIAM J. Control Optim. 23 (1985) 584-598.
[28] A.E.H. Love, A treatise of the mathematical theory of elasticity, Dover (1944).
[29] Montgomery, R., Abnormal minimizers, SIAM J. Control Optim. 32 (1994) 1605-1620.
[30] Mourtada, A. and Moussu, R., Applications de Dulac et applications pfaffiennes. Bulletin SMF 125 (1997) 1-13.
[31] Moussu, R. and Roche, A., Théorie de Khovanski et problème de Dulac. Inv. Math. 105 (1991) 431-441.
[32] R. Roussarie, Bifurcations of planar vector fields and Hilbert's 16th problem, Birkhauser, Berlin (1998).
[33] J.J Stoker, Nonlinear elasticity, Gordon and Breach, London (1968).
[34] R.A. Struble, Nonlinear differential equations, Mac Graw Hill (1962).
[35] J. Tannery and J. Molk, Éléments de la théorie des fonctions elliptiques, Gauthier-Villars, Tomes I à IV, Paris (1896).
[36] E.T. Whittaker and G.N. Watson, A course of modern analysis, Cambridge U. Press, New York (1927).

Keywords

Méthodes géométriques et analytiques pour étudier l'application exponentielle, la sphère et le front d'onde en géométrie sous-riemannienne dans le cas Martinet

  • Bernard Bonnard (a1) and Monique Chyba (a2)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed